# SDR CALA2013101592061

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 47,778 hours, 10,191 cycles
- Engine: Pwa PW4077
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part serial: K24016
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL DC STANDBY POWER SYSTEM FAILED.  THE SYSTEM SELF-CHECKED.  REPLACED RELAY K24016 IAW WDM 24-32-21.  OPERATIONS CHECKED OK IAW AMM.
